MAUDE Adverse Event Report: BIOSENSE WEBSTER INC PREFACE; INTRODUCER, CATHETER

BIOSENSE WEBSTER INC PREFACE; INTRODUCER, CATHETER
Catalog Number 301805M
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an ablation procedure with a preface and when pulling out the catheter, the physician noticed the seal of the sheath coming out with the catheter.The sealing with the catheter proximal fell off.No patient consequence.Additional information was received on 07-aug-2024.Pulling out the catheter, the physician noticed the seal of the sheath coming out with the catheter.This issue is not related to the catheter touching a non-sterile surface.The catheter was used on the patient.It was used for the procedure and the issue was noticed when pulling out the catheter.This event was originally considered non-reportable, however, bwi became aware of additional information clarifying when ¿pulling out the catheter, the physician noticed the seal of the sheath coming out with the catheter¿ on 07-aug-2024 and have reassessed the event as reportable.The awareness date for this reportable issue is 07-aug-2024.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
The bwi product analysis lab received the device for evaluation on 08-oct-2024.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
It was reported that a patient underwent an ablation procedure with a preface.The sealing with the catheter proximal fell off.No patient consequence.Additional information was received.Pulling out the catheter, the physician noticed the seal of the sheath coming out with the catheter.The catheter was used on the patient.It was used for the procedure and the issue was noticed when pulling out the catheter.The biosense webster, inc.Product analysis lab received the device for evaluation and per the evaluation completion on 27-dec-2024, observed the brim cap detached from the sheath.The bwi product analysis lab became aware of the brim cap detached from the sheath.On 27-dec-2024 and have also assessed this returned condition as reportable.The device evaluation details: the product was returned to johnson & johnson medtech for evaluation.Visual and microscopical inspections, along with a dimensional test, were conducted following johnson & johnson medtech procedures.Visual analysis revealed the brim cap detached from the sheath; this component was not returned for analysis.No other anomalies were observed.Dimensional analysis was performed without issues, all values were within specifications.The microscopical inspection in the hub component did not revealed damages.A device history record evaluation was performed for the finished device, and no internal actions related to the complaint were found during the review.The hemostatic valve issue reported by the customer was confirmed due to the detached brim cap observed during analysis.However, the potential cause of the detachment could not be determined.The analysis does not suggest that the reported failure is related to the manufacturing process of the unit.As part of johnson & johnson medtech quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
PREFACE
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key20136124
Report Number2029046-2024-02946
Device Sequence Number7287052
Product Code DYB
UDI-Device Identifier10846835000061
UDI-Public(01)10846835000061(17)251130(10)18169406
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K982740
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Catalogue Number301805M
Device Lot Number18169406
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Supplement Date Received by Manufacturer10/08/2024
12/27/2024
Initial Report FDA Received Date09/04/2024
Supplement Report FDA Received Date10/21/2024
01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK CATHETER
Patient SexUnknown